# SDR SCNA202405170236

- Difficulty date: May 7, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 71,101 hours, 25,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: UNKNOWN
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: DOOR 2L SLIDE BUMPER PART BROKE OFF SLIDE BUMPER  - - RESOLUTION: (OPEN DEFECT)
